Hey girls! I haven't posted here in a while, as I just had my first cycle on Clomid, and didn't really have any questions...until now. I'm 7dpo, and I had some light pink/red spotting in the middle of the night, around the same time I O (I definitely felt it, it was like a release and the cramping went away) 7 days ago. I'm trying not to get my hopes up, but the only other spotting I had was with O and a few days in my follicular phase. Right now, I'm blaming the clomid for this sudden and short lived bout of spotting, but could it really be? If there's another explanation, I'd love to know:) Thank you!
I had spotting on Dec 30th (it was dark but goopy sorry tmi) so I thought it was my cycle. but then nothing. Jan 1 I had a tiny bit more and a terrible headache. Well today I got A BFP!!!!! note: my late cycle started Dec. 7th. Hope it helps =)
Yes it does...thank you! I know this isn't my cycle cause I'm supposed to get AF next week and isn't clomid supposed to help keep the luteal phase a normal length? Either way, like I said I'm still not trying to get my hopes us, but hearing your story does give me hope. I really want that BFP this month because next month I'll have to get an HSG test if no pg. THat's a good $800 I don't want to spend:)
Hi. I was doing a search online and came across your post. what was the result.
I am in the very same position right now. Started Clomid this month, and now 7DPO I had very light spotting. So I am kind of panicking and trying not to be hopeful...
I would love to know what happened with you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.